# SDR GTIA040054

- Difficulty date: January 13, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN CENTER FLOORBOARD FS 598 TO 636, INSERT BROKEN AND MATERIAL PEELING.  FABRICATED NEW FLOORBOARD.  (M)
